# SDR HNAA0600083

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,998 hours, 43,551 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Misrigged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE AMBER GEAR DOOR LT STAY ILLUMINATED, CYCLED GEAR AND LIGHT DID NOT EXTINGUISH.  FWD LT MAIN GEAR DOOR STAY OPEN.  FOUND FWD GEAR DOOR ACTUATOR PROX SENSOR AND FORWARD GEAR DOOR MISRIGGED.  RIGGED DOOR AND SENSOR, OPS CHECK GOOD.
